Yup, the Entocort (and *especially* the prednisone) did the same thing to me. I adjusted to the Entocort rather quickly, though. The gas, abdominal discomfort (and noise) went away after about
a week. The mood swings and insomnia went away after about
three weeks. When the only steroid I'm on is Entocort, I don't even notice any side effects from it at all anymore. If you ever have to take prednisone, expect to have the same side effects, only worse. The mood swings and anger it gave me made it intolerable. I had to go off of it fast. Then I ended up having to take it again just over a month later. Surprisingly, I tolerated it much better the second time around. I'm currently taking 20 mg of prednisone and 9 mg of entocort every day, and I'm not having any mood swings at all. I'm not, I'm not, I'm not!
The insomnia still sucks, though. Lunesta doesn't even touch it.
Give it some time. Make sure you let the people around you know that you are not in complete control of your emotional state right now, and that you don't mean most of the things you say.